• Title of article

    A method of fundamental solutions for modeling porous media advective fluid flow Original Research Article

  • Author/Authors

    J.M. Guevara-Jordan، نويسنده , , S. Rojas، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2003
  • Pages
    17
  • From page
    449
  • To page
    465
  • Abstract
    A new numerical scheme for modeling advective tracer flow in oil reservoirs and aquifers is presented. It combines the method of fundamental solutions and a streamline time of flight approach for solving the pressure and concentration equations respectively. Computational results on a variety of two-dimensional problems and validation tests show that the new scheme is free of numerical diffusion, eliminates time step stability restrictions, and is faster than standard boundary element techniques.
  • Journal title
    Applied Numerical Mathematics
  • Serial Year
    2003
  • Journal title
    Applied Numerical Mathematics
  • Record number

    942316